Non-simple semistable vector bundles over a curve.
Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 301-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1993__212_4_174489,
author = {I. Brambila-Paz},
title = {Non-simple semistable vector bundles over a curve.},
journal = {Mathematische Zeitschrift},
pages = {301--310},
year = {1993},
volume = {212},
number = {4},
zbl = {0790.14018},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174489/}
}
I. Brambila-Paz. Non-simple semistable vector bundles over a curve.. Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 301-310. http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174489/